# SDR USAA2012070900034

- Difficulty date: July 7, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 6,667 hours, 3,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006003
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS CAP MISSING FROM "EXIT" SIGN AT 2L DOOR.  INSTALLED EXIT SIGN AT 2L DOOR.
